# SDR R61A2023021800154

- Difficulty date: February 1, 2023
- Submitted: February 18, 2023
- Operation: Air carrier
- Aircraft: N750YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000686
- Aircraft time: 12,821 hours, 8,687 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Panel
- Part number: 17065927007
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON FWD FSELAGE SHEAR PANEL BETWEEN FR12 AND FR14 RH OUTBOARD SIDE FWD OF R1 DOOR CUTOUT. CORRODED FWD FUSELAGE SHEAR PANEL BETWEEN FR12 AND FR 14 RH OUTBOARD SIDE FWD OF R1 DOOR CUTOUT REMOVED AND REPLACED IAW EMBRAER 70/175 SRM 51-41-02 AND 51-43-02
